MathSciNet Relay Station
MathSciNet bibliographic data
MR993186 (90j:90075) 90B99 (68Q25 90C31)
Güting, Ralf Hartmut; Nurmi, Otto; Ottmann, Thomas Fast algorithms for direct enclosures and direct dominances. J. Algorithms 10 (1989), no. 2, 170–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement